Please read all information on packaging and enclosed leaflet carefully before use.
For oral use.
Adults and children 12 years and over: Take 2 capsules every 4 hours as required. Do not take more frequently than every 4 hours, and do not exceed 8 capsules in 24 hours.
Do not give to children under 12 years of age.
Do not take if you are breastfeeding.
Consult your doctor before taking this medicine if you are under the care of your doctor, are receiving prescribed medicine or are pregnant.
This medicine can make you sleepy; do not drive while taking it until you know how it makes you feel.
CONTAINS CODEINE: Can cause addiction if taken continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it may make them worse.
CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Seek medical assistance at once in the event of an overdose, even if you feel well.
If you need to take these tablets continuously for more than three days, or if your symptoms persist or worsen, you must see a doctor.
Solpadeine Plus Capsules contain codeine, which must not be taken for more than 3 days in a row, and paracetamol, which must not be taken with any other product containing paracetamol. If you do accidentally break either of these rules, see a doctor.
|Date||Score||Customer Comment||Our Response|
||Works really well. Effective.|
||Items arrived just as ordered, and fit for purpose.|
||Solpadeine are the only pain killers that dont make me feel sick|
||Very good product, perfect for me. Use them regularly.|
||good service made it easy purchase|
||work great for my migraines|
||Plenty of info on website. Exactly as expected.|
||Work great for migraines and period pain and cramps|
||Work very well and great for migraine|
||Brilliant service as always|
|Read more reviews on Feefo|
Regular Price: £8.09
Special Price £7.69
Regular Price: £6.59
Special Price £6.26